RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 2, Pages 40–53 (Mi vmj95)  

BMO-type characterizations and the diagonal mapping and boundedness of integral operators in some spaces of analytic functions

R. F. Shamoyan

Bryansk State University

Full text: PDF file (205 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 27.10.2006

Citation: R. F. Shamoyan, “BMO-type characterizations and the diagonal mapping and boundedness of integral operators in some spaces of analytic functions”, Vladikavkaz. Mat. Zh., 9:2 (2007), 40–53

Citation in format AMSBIB
\Bibitem{Sha07}
\by R.~F.~Shamoyan
\paper BMO-type characterizations and the diagonal mapping and boundedness of integral operators in some spaces of analytic functions
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 2
\pages 40--53
\mathnet{http://mi.mathnet.ru/vmj95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434631}


Linking options:
  • http://mi.mathnet.ru/eng/vmj95
  • http://mi.mathnet.ru/eng/vmj/v9/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:143
    Full text:89
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020